# SDR AALA20150818018

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 57,331 hours, 7,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100035802
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ROW 19 AISLE EMER LIGHT FOUND INOPERATIVE & LENS COVER CRACKED.  REPLACED LT ROW 19 AISLE EMER LIGHT BULB & LENS COVER.  OPERATIONS CHECKED OK IAW AMM 33-51-03.
